Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Have sun burns on back and shoulder, peeled, redness. What is it?

Hello i had a mildish sunburn kinda hurt but only lasted 2-3 days on my back and shoulders the worst part was on my shoulders but anyways after it was gone and peeled (its still slightly peeling) i have red bumps on my shoulders and have since and they havnt gone its been about a week and 2 days what can i do to get rid of these thank you
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi, thanks for your query.
As you have mentioned that worst part of burn was on your shoulders, it seems that these red bumps are due to sun burn reaction.

For this you may use a moderate potency steroid cream twice a day for a week to ten days.
Avoid sun exposure as much as possible.

If there is no sign of improvement after applying steroid cream or the rashes increase then you may have to consult a dermatologist to rule out other cause of bumps like contact dermatitis, folliculitis or fungal infection.

Hope this helps you.
Answered: Sat, 15 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor